RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 4(358), Pages 181–185 (Mi umn761)  

Garal'd Isidorovich Natanson (obituary)

V. M. Babich, A. M. Vershik, V. S. Videnskii, O. L. Vinogradov, I. K. Daugavet, N. Yu. Dodonov, V. V. Zhuk, B. M. Makarov, A. N. Podkorutov, Yu. G. Reshetnyak, M. A. Skopina, V. L. Fainshmidt, V. P. Havin, N. A. Shirokov


DOI: https://doi.org/10.4213/rm761

Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:4, 771–776

Bibliographic databases:

MSC: 01A70

Citation: V. M. Babich, A. M. Vershik, V. S. Videnskii, O. L. Vinogradov, I. K. Daugavet, N. Yu. Dodonov, V. V. Zhuk, B. M. Makarov, A. N. Podkorutov, Yu. G. Reshetnyak, M. A. Skopina, V. L. Fainshmidt, V. P. Havin, N. A. Shirokov, “Garal'd Isidorovich Natanson (obituary)”, Uspekhi Mat. Nauk, 59:4(358) (2004), 181–185; Russian Math. Surveys, 59:4 (2004), 771–776

Citation in format AMSBIB
\Bibitem{BabVerVid04}
\by V.~M.~Babich, A.~M.~Vershik, V.~S.~Videnskii, O.~L.~Vinogradov, I.~K.~Daugavet, N.~Yu.~Dodonov, V.~V.~Zhuk, B.~M.~Makarov, A.~N.~Podkorutov, Yu.~G.~Reshetnyak, M.~A.~Skopina, V.~L.~Fainshmidt, V.~P.~Havin, N.~A.~Shirokov
\paper Garal'd Isidorovich Natanson (obituary)
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 4(358)
\pages 181--185
\mathnet{http://mi.mathnet.ru/umn761}
\crossref{https://doi.org/10.4213/rm761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106648}
\zmath{https://zbmath.org/?q=an:1075.01506}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..771B}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 4
\pages 771--776
\crossref{https://doi.org/10.1070/RM2004v059n04ABEH000761}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225645100004}


Linking options:
  • http://mi.mathnet.ru/eng/umn761
  • https://doi.org/10.4213/rm761
  • http://mi.mathnet.ru/eng/umn/v59/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1051
    Full text:426
    References:114
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021